MAUDE Adverse Event Report: GALIL MEDICAL LTD ICESPHERE® 1.5 NEEDLE; CRYOABLATION NEEDLE

GALIL MEDICAL LTD ICESPHERE® 1.5 NEEDLE; CRYOABLATION NEEDLE
Model Number FPRPR3258
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr for the second needle was submitted under mfr # 9616793-2017-00124.
 
Event or Problem Description
It was reported that after the first cycle was completed, the physician started to do freezing for the second cycle.They used two icesphere needles and one of them started to be thawing even though the system was in freeze mode.Although the procedure was completed, the tumor ablation was reportedly not successful.There were no known patient consequences reported.
 
Additional Manufacturer Narrative
The needle was returned for investigation.The manufacturing records were reviewed and no related deviation or concerns were found.The reported complaint of the needle started to be thawing even though the system was proceed in freezing was not confirmed as the needle passed all investigative tests and the iceball size was within specification.

Brand Name
ICESPHERE® 1.5 NEEDLE
Common Device Name
CRYOABLATION NEEDLE
Manufacturer (Section D)
GALIL MEDICAL LTD
1 tavor building, p.o. box 224
industrial park
yokneam,, israel 20692
IS  20692
MDR Report Key7008018
Report Number9616793-2017-00123
Device Sequence Number16368986
Product Code GEH
UDI-Device Identifier07290104830211
UDI-Public07290104830211
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K060390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date05/01/2019
Device Model NumberFPRPR3258
Device Lot NumberB8204-018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/13/2017
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1